MAUDE Adverse Event Report: RXSIGHT, INC. LIGHT ADJUSTABLE LENS (LAL)

RXSIGHT, INC. LIGHT ADJUSTABLE LENS (LAL)
Model Number 60005
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Capsular Bag Tear (2639)
Date of Event 12/05/2023
Type of Reportable Event Serious Injury
Event or Problem Description
A site reported to rxsight that during the delivery of a light adjustable lens (lal, sn(b)(6), +18.5d), the capsular bag was punctured.The partially deployed lal was withdrawn.Another lal of the same power was implanted in the capsular bag with no complications.Rxsight's first awareness of the event was on 12/06/2023.
 
Additional Manufacturer Narrative
The device history record for the manufacturing lot was reviewed and there were no discrepancies or unusual findings.Manufacturer reference #: (b)(4).
 
Additional Manufacturer Narrative
The site reported to rxsight that the shape and size of the posterior capsule puncture was consistent with the dimensions of the lead haptic.The site also reported that no tearing of the posterior capsule was noted during the initial haptic puncture and subsequent withdrawal of the partially inserted or deployed lens.The replacement lal was placed inside the capsule bag.The lal was still folded within the cartridge nozzle when it was returned to rxsight for evaluation.It was noted that the leading haptic was outside of the cartridge.No abnormalities were found for the lal.Manufacturer reference #: (b)(4).

Brand Name
LIGHT ADJUSTABLE LENS (LAL)
Common Device Name
LIGHT ADJUSTABLE LENS (LAL)
Manufacturer (Section D)
RXSIGHT, INC.
100 columbia
aliso viejo CA 92656
Manufacturer (Section G)
RXSIGHT, INC.
100 columbia
aliso viejo CA 92656
Manufacturer Contact
jim zhang
100 columbia
aliso viejo, CA 92656
9492736163
MDR Report Key18375454
Report Number3012712027-2023-00121
Device Sequence Number7710423
Product Code PZK
UDI-Device Identifier00818806020647
UDI-Public01008188060206471123050717260430
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
P160055
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2026
Device Model Number60005
Device Catalogue Number60005
Device Lot NumberL07-004800
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/06/2023
Supplement Date Received by Manufacturer03/14/2024
Initial Report FDA Received Date12/21/2023
Supplement Report FDA Received Date03/19/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/07/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Disability;
Patient SexUnknown